# SDR FDEA202102120342

- Difficulty date: February 12, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT ANGLE @ STA 1576, INSIDE L/H SIDEWALL AREA SEAT TRACK SUPPORT   ANGLE IS CRACKED REMOVED AND REPLACED SUPPORT ANGLE PER BAC DWG 146T5650 REV C.
